# SDR FDEA2019042630931

- Difficulty date: April 3, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 65,538 hours, 22,794 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055506
- Condition: Dented
- Location: Rt Wing Te Flap
- Part time: 22,794 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING I/B FLAP.. BOTTEM SURFACE..ADJACENT TO  I/B SIDE OF FLAP HINGE..FLAP SKIN   HAS DEEP DENT..  INSTALLED REPAIR DOUBLER AS REQUIRED REF. SRM 57-00-01 FIG. 4 SHT.2 VOL. 1, REF. E.A. 8-  5750-T0346590.
